Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i4-5.40
pages 36-41

Study of Convergence of a Fuzzy Observation Algorithm for Multivariate Dynamical Systems

Nataliya N. Kussul
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

SINOPSIS

Convergence conditions for a fuzzy observer of multivariable dynamical systems are obtained by using Lyapunov functions.


Articles with similar content:

On a Stabilization Method in Neutral Type Direct Control Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 12
Denis Ya. Khusainov, Andrey V. Shatyrko
Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
Solution of the Time-Optimal Problem for a Class of Linear Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
Ye. A. Kramarenko
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Combinatorial Cutting while Solving Optimization Nonlinear Conditional Problems of the Vertex Located Sets
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets